# SDR P5CA9600253

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5240 · Service Doors
- Part: Service Panel
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NOSE LANDING GEAR SERVICE PANEL CRACKED ALONG LOWER EDGE.  SANDED DAMAGED AREA, APPLIED FIBERGLASS REPAIR IAW SRM 51-40-08.
